MathSciNet Relay Station
MathSciNet bibliographic data
MR691993 (84i:20028) 20F05 (20E05)
Baumslag, Gilbert Free subgroups of certain one-relator groups defined by positive words. Math. Proc. Cambridge Philos. Soc. 93 (1983), no. 2, 247–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement